Advertisement

Discrete & Computational Geometry

, Volume 29, Issue 1, pp 23–39 | Cite as

Densest Packing of Equal Spheres in Hyperbolic Space

  •  Bowen
  •  Radin

Abstract. We propose a method to analyze the density of packings of spheres of fixed radius in the hyperbolic space of any dimension m≥ 2 , and prove that for all but countably many radii, optimally dense packings must have low symmetry.

Keywords

Dense Packing Hyperbolic Space Fixed Radius Equal Sphere 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer-Verlag New York Inc. 2002

Authors and Affiliations

  •  Bowen
    • 1
  •  Radin
    • 1
  1. 1.Mathematics Department, University of Texas at Austin, Austin, TX 78712-1082, USA lbowen@math.utexas.edu, radin@math.utexas.eduUS

Personalised recommendations